# SDR SRXR201809040038

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: NCA6042117
- Condition: Corroded
- Location: Fuselage
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT AFT PRESSURE BULKHEAD SUPPORT STRUCTURE IS CORRODED AT STA 475 LBL17 TO RBL 29. REMOVED, FABRICATED AND INSTALLED FWD AVIONICS COMPARTMENT AFT PRESSURE BULKHEAD FRAME STIFFENER AT STA 475 LBL 10 TO RBL 10 PER SRM 51-31-01 PG 1 AND DWG NCA6042-117 REF NRC A042921.
